# SDR AALA990958

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 12-14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROWS 12H THROUGH 14H INOPERATIVE.  RESEATED EMERGENCY EXIT FLOOR PATH LIGHT FLAT JUMPER WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
